Riccardo Brasca
Riccardo Brasca
IMJ-PRG Institut de Mathématiques de Jussieu-Paris Rive Gauche
Email verificata su imj-prg.fr - Home page
Titolo
Citata da
Citata da
Anno
p-adic modular forms of non-integral weight over Shimura curves
R Brasca
Compositio Mathematica 149 (1), 32-62, 2013
252013
Eigenvarieties for cuspforms over PEL type Shimura varieties with dense ordinary locus
R Brasca
Canadian Journal of Mathematics 68 (6), 1227-1256, 2016
152016
Hida theory over some unitary Shimura varieties without ordinary locus
R Brasca, G Rosso
arXiv preprint arXiv:1711.05546, 2017
52017
Eigenvarieties for non-cuspidal modular forms over certain PEL Shimura varieties
R Brasca, G Rosso
arXiv preprint arXiv:1605.05065, 2016
12016
Quaternionic modular forms of any weight
R Brasca
International Journal of Number Theory 10 (01), 31-53, 2014
12014
-adic families of modular forms for Hodge type Shimura varieties with non-empty ordinary locus
R Brasca
arXiv preprint arXiv:2009.07150, 2020
2020
An introduction to Perfectoid Spaces
O Brinon, F Andreatta, R Brasca, B Chiarellotto, N Mazzari, S Panozzo, ...
An excursion into p-adic Hodge theory: from foundations to recent trends 54 …, 2019
2019
Hodge-Tate sheaves
R Brasca
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–8